# SDR DALA2016052404178

- Difficulty date: May 19, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY RT SIDE FRAMES 1178.225 & 1200 HAVE 2 EA SUPPORT STIFFENERS CRACKED.  CAN BE SEEN INSIDE RT VENT BOX.  R & R CRACKED STIFFENERS IAW SRM 51-41-02, SECTION 4.
